# SDR MASA200602089

- Difficulty date: August 12, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,110 hours, 5,214 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5080 CLT - GLD UNSAFE W/NON-CANCELABLE GEAR HORN.  MX PERFORMED SPOST.
